Polar quotients and singularities at infinity of polynomials in two complex variables

Volume 78 / 2002

Arkadiusz P/loski Annales Polonici Mathematici 78 (2002), 49-58 MSC: Primary 32S55. DOI: 10.4064/ap78-1-6


Using the notion of the maximal polar quotient we characterize the critical values at infinity of polynomials in two complex variables. As an application we give a necessary and sufficient condition for a family of affine plane curves to be equisingular at infinity.


  • Arkadiusz P/loskiDepartment of Mathematics
    Technical University
    Al. 1000-Lecia Państwa Polskiego 7
    25-314 Kielce, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image